RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Iudelevich, Vitalii Victorovich


Number of views:
This page:231
Birth date: 16.02.1995
Phone: +7-915-296-31-74
Keywords: Stolzs theorem, convex sequences

Subject:

Mathematical analysis

   
Main publications:
  1. A.V.Abanin, V.V.Yudelevich, “Ob obraschenii teoremy Shtoltsa”, Izvestiya vysshikh uchebnykh zavedenii Severo-Kavkazskii region, 190:2 (2016), 5-9

http://www.mathnet.ru/eng/person135967
List of publications on Google Scholar
List of publications on ZentralBlatt

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020